# SDR VNAA202502110004

- Difficulty date: January 3, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,491 hours, 17,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6703115115
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN LIGHTNING STRIKE DAMAGE AROUND FASTENER COUNTERSINK.  AREA ON FS 663 +16 STGR- 17L (1EA) WAS REINSPECTED PER CRJ-900 SRM 51-11-00-001-001-A01 AND CRJ 900 NDT MANUAL 51-20-009-210 STEP 4. AND NO DAMAGE WAS FOUND, AND AREAS ON FS 452.5 BTW STGR20L /STGR19L (1EA) , FS 499.25 BTW STGR 20L /STGR 19L (1EA) AND FS 661 + 46 STGR 16L (1EA) WERE REPAIRED PER CRJ 900 SRM 53-00-00-201-003-A03
